MAUDE Adverse Event Report: SMITH & NEPHEW, INC.; PRSTHSIS,KNEE,PTELOFMOROTIBIAL,SMI-CNSTRND,CMNTD, POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC.; PRSTHSIS,KNEE,PTELOFMOROTIBIAL,SMI-CNSTRND,CMNTD, POLYMER/METAL/POLYMER
Catalog Number 74027245
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/02/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a surgical intervention was performed due to left knee infection.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, no clinical relevant documents were provided to conduct a thorough medical assessment.No medical assessment is warranted at this time.This complaint will be re-evaluated if more information becomes available.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Product was sterilized according to sterilization release documentation from quality control.No further clinical/medical investigation is warranted at the time.Without the actual product involved our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Common Device Name
PRSTHSIS,KNEE,PTELOFMOROTIBIAL,SMI-CNSTRND,CMNTD, POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7882727
Report Number1020279-2018-01859
Device Sequence Number1861906
Product Code JWH
UDI-Device Identifier00885556177815
UDI-Public00885556177815
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Catalogue Number74027245
Device Lot Number11KM00640
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/23/2018
Supplement Date Received by Manufacturer08/23/2018
Initial Report FDA Received Date09/17/2018
Supplement Report FDA Received Date12/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age67 YR
Patient Weight92